# SDR FDEA202305110857

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 31,482 hours, 17,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Relay
- Part number: E0066Z01W00A
- Part serial: NA
- Condition: Unknown
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, WHILE PERFORMING FLIGHT CONTROL  CHECKS, THE ELEVATORS WOULD NOT MOVE IN EITHER  DIRECTION. RETURNED TO GATE.  FOLLOWED TSM 27-33-01 FIG 103 AND REPLACED RELAY 308CY1 IN REF TO ESPM.  VISUALLY INSPECTED PITCH ARTIFICAL FEEL UNIT AND BOTH #1 & #2 ACTUATORS NOW MATCH WHERE BEFORE THE #1 ACTUATOR WAS EXTENDED.  PERFORMED FUNCTIONAL TEST OF ELEVATOR CONTROLS AND ELEVATOR ARTIFICIAL FEEL IN REF TO AMM.  ELEVATOR TRAVEL OPS CHECK NORMAL IN BOTH TESTS.  NO BINDING OR JAMMING WAS FOUND.  SUSPECT THAT THE ELEVATOR ARTIFICIAL FEEL WAS LIMITING THE AMOUNT OF DEFLECTION.  OK FOR SERVICE.
